Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
The restrictively preconditioned conjugate gradient methods on normal residual for block two-by-two linear systems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2008, 卷号: 26, 期号: 2, 页码: 240-249
Authors:  Yin, Junfeng;  Bai, Zhongzhi
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
block two-by-two linear system  saddle point problem  restrictively preconditioned conjugate gradient method  normal-residual equation  incomplete orthogonal factorization  
A Shift-Splitting Preconditioner For Non-Hermitian Positive Definite Matrices 期刊论文
Journal of Computational Mathematics, 2006, 卷号: 24, 期号: 4, 页码: 539
Authors:  Zhongzhi Bai;  Junfeng Yin;  Yangfeng Su
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30